Paralink 180mg Suppositories

€9.60
In stock
In stock
SKU
PARA004
Paralink 180mg Suppositories contain paracetamol which relieves pain and reduced temperature. For rectal use only. Suitable for use from 3 months of age.

Due to danger of paracetamol toxicity we will only sell one pack of medicine containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

Indications for use:

In the management of pain and fever associated with conditions such as flu, the common cold, headache, rheumatism, teething and post-operative discomfort. Paralink Suppositories contain paracetamol which relieves pain and reduces temperature.

Each suppository contains paracetamol 180mg

Directions

  • Wash your hands
  • Peel the wrapping of the suppository from its mould
  • The child should lie on their front or their side or whatever is more comfortable.
  • If necessary, moisten the tip of the suppository, then gently push push it into the child's rectum (back passage). 
  • Try to keep your child still for a minute or two.
  • Wash your hands again.

Recommended Dosage

  • 3 months – 1 year (5-10kg): half suppository
  • 1-3 years – (10-15kg): 1 suppository
  • 3-6 years (15-20kg): 1 and a half suppositories
  • Doses may be repeated 6 hourly as necessary or as directed by the physician
  • Do not exceed the stated dose.
  • Not recommended for babies under 3 months

Warnings:

  • Immediate medical advice should be sought in the event of overdosage even if the child seems well.
  • Please read the enclosed leaflet carefully.
  • Do not take any other paracetamol containing products.
  • Consult your doctor if there is no improvement or undesirable symptoms occur.
  • Prolonged use may be harmful. Consult your doctor if treatment is needed for more than 3 days.
  • Paralink suppositories should be administrated with caution to patients with known liver or kidney impairment.
  • These suppositories should not be used by patients allergic to paracetamol to any ingredients.
  • This product should only be used when clearly necessary.
  • For rectal use only,


Please read the package leaflet carefully before use

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

No Related Posts

Products from the same brand

  1. Paralink Paracetamol Oral Solution-100ml
    Paralink 180mg Suppositories Paralink
    €4.50
  2. Paralink Six plus Oral Solution (Image is of a 60ml bottle)
    Paralink 180mg Suppositories Paralink
    €4.00